# SDR AALA2020083189003

- Difficulty date: August 27, 2020
- Submitted: August 31, 2020
- Operation: Air carrier
- Aircraft: N408AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 9083
- Aircraft time: 1,167 hours, 336 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED - HOUSING LOOSE, EMERGENCY LIGHT, SEAT 31C.  RESECURED EMERGENCY LIGHT, SEAT 31C, PER CMM 25-21-61, OPERATION NORMAL.
